Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 147, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 27, 2006, 10:37 PM EDT for Clinch County, Echols County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 27, 2006, 10:37 PM EDT (02:37 UTC)
- Expired
- Jul 27, 2006, 11:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Clinch County, GA, Echols County, GA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 9:22 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 27, 9:22 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 922 PM EDT THU JUL 27 2006 .UPDATE...THE EAST COAST SEABREEZE HAS PUSHED THE SCATTERED STRONG TO SEVERE THUNDERSTORMS OUT TO THE SUWANNEE VALLEY REGION. SEVERE THUNDERSTORM WARNING IN EFFECT FOR SUWANNEE COUNTY UNTIL 930 PM EDT. WILL CONTINUE WITH LIKELY POPS OUT THERE FOR NEXT COUPLE OF HOURS...THEN WILL LOWER POPS. POPS ELSEWHERE WILL BE 20 PCT OR LESS AND DROPPED AFTER MIDNIGHT. WILL PROBABLY SEE PATCHES OF FOG OVERNITE ACROSS THE INLAND AREAS WHERE THERE WERE STORMS THIS AFTERNOON. && .MARINE...WINDS ARE SOUTH 10 TO 15 KNOTS WITH 2 TO 3 FOOT SEAS. THESE WINDS/SEAS WILL CONTINUE OVERNITE. && .AVIATION...VFR EXPECTED AT TAF SITES TONIGHT. SCATTERED STORMS THIS EVE ALONG THE TWEB ROUTE FROM KVLD-KORL MAINLY FROM NW OF GNV TO VLD. THESE STORMS WILL MOVE WEST AND SLOWLY WEAKEN THROUGH 04Z. SCATTERED STORMS EXPECTED INLAND FRIDAY AFTERNOON AS ACTIVE EAST COAST SEABREEZE MOVES IN FROM THE COAST. HAVE GONE WITH THUNDERSTORMS IN VICINITY OF GNV. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PP/ARS/PK
Hazardous weather outlook, Jul 27, 5:34 AM EDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 534 AM EDT THU JUL 27 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 534 AM EDT THU JUL 27 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... MAXIMUM TEMPERATURES IN THE MID AND UPPER 90S THIS AFTERNOON WILL COMBINE WITH HIGH HUMIDITY LEVELS AT THE SURFACE TO PRODUCE HEAT INDICES IN THE 100 TO 105 RANGE THROUGHOUT THE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS MOST OF THE FORECAST AREA. STORM MOTION WILL BE TO THE SOUTH AT 10 MPH. THIS SLOW MOTION WILL ALLOW LOCALLY HEAVY RAINFALL WHICH MAY CAUSE MINOR TEMPORARY FLOODING. FREQUENT DANGEROUS LIGHTNING AND GUSTY WINDS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING DUE TO THE SEABREEZES. ON SUNDAY AND MONDAY...A WEAK FRONT WILL MOVE INTO THE AREA WHICH WILL INCREASE RAIN CHANCES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE EXPECTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED IN THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT
In the hours before
Local storm report, Jul 27, 7:59 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 8 W TRENTON 29.61N 82.95W
07/27/2006 E0.50 INCH GILCHRIST FL PUBLIC
HAIL LASTED 4-5 MINUTES.
&&
ARSSpecial weather statement, Jul 27, 8:46 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 846 PM EDT THU JUL 27 2006 FLZ021-280115- SUWANNEE- 846 PM EDT THU JUL 27 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 915 PM EDT... AT 846 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES EAST OF MCALPIN...OR 13 MILES NORTHWEST OF ICHETUCKNEE SPRINGS STATE...MOVING SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MCALPIN AND OBRIEN THROUGH 915 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Special weather statement, Jul 27, 9:42 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 942 PM EDT THU JUL 27 2006 FLZ021-280230- SUWANNEE- 942 PM EDT THU JUL 27 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1030 PM EDT... AT 942 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER LIVE OAK...MOVING SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LIVE OAK AND HOUSTON THROUGH 1030 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Special weather statement, Jul 27, 10:13 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1013 PM EDT THU JUL 27 2006 GAZ162-163-280300- CLINCH-ECHOLS- 1013 PM EDT THU JUL 27 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH AND ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1100 PM EDT... AT 1013 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER FARGO...MOVING SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FARGO AND NEEDMORE THROUGH 1100 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. SHASHY
Local storm report, Jul 27, 10:24 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1024 PM EDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 S MCALPIN 30.11N 82.95W
07/27/2006 E0.75 INCH SUWANNEE FL PUBLIC
HAIL REPORTED NEAR HIGHWAY 129 SOUTH OF MCALPIN.
&&Local storm report, Jul 27, 10:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 PM EDT THU JUL 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL FARGO 30.69N 82.56W
07/27/2006 E0.75 INCH CLINCH GA TRAINED SPOTTER
DIME SIZE HAIL LASTED ABOUT 2 MINUTES.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:05 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 40 min |
| Jul 27, 8:49 PM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 41 min |
| Jul 27, 10:02 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 43 min |
| Jul 28, 4:17 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 43 min |
| Jul 28, 6:13 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 47 min |
| Jul 28, 6:50 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 40 min |
| Jul 28, 7:13 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 47 min |
| Jul 28, 7:30 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 45 min |
| Jul 28, 4:24 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 51 min |
| Jul 28, 6:07 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 38 min |
| Jul 28, 6:47 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 43 min |
| Jul 28, 7:32 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.